Steinness of bundles with fiber a Reinhardt bounded domain
Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 4, pp. 451-473.

Let E denote a holomorphic bundle with fiber D and with basis B. Both D and B are assumed to be Stein. For D a Reinhardt bounded domain of dimension d=2 or 3, we give a necessary and sufficient condition on D for the existence of a non-Stein such E (Theorem 1); for d=2, we give necessary and sufficient criteria for E to be Stein (Theorem 2). For D a Reinhardt bounded domain of any dimension not intersecting any coordinate hyperplane, we give a sufficient criterion for E to be Stein (Theorem 3).

Soit E un fibré holomorphe à fibre D et base B. On suppose que D et B sont de Stein. Si D est un domaine de Reinhardt borné de dimension 2 ou 3, on donne une condition nécessaire et suffisante sur D pour l’existence d’un tel fibré E qui ne soit pas Stein (Théorème 1) ; pour d=2 on donne des conditions nécessaires et suffisantes pour que E soit de Stein (Théorème 2). Si D est un domaine de Reinhardt de dimension quelconque qui n’intersecte pas les hyperplans de coordonnées, on donne un critère suffisant pour que E soit de Stein.

DOI: 10.24033/bsmf.2518
Classification: 32E10, 32A07, 32L05
Keywords: holomorphic fiber bundle, Stein manifold, bounded Reinhardt domain, Serre problem
Mot clés : fibré holomorphe, variété de Stein, domaine de Reinhardt borné, problème de Serre
@article{BSMF_2006__134_4_451_0,
     author = {Oeljeklaus, Karl and Zaffran, Dan},
     title = {Steinness of bundles with fiber a {Reinhardt} bounded domain},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {451--473},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {134},
     number = {4},
     year = {2006},
     doi = {10.24033/bsmf.2518},
     mrnumber = {2364940},
     zbl = {1134.32005},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2518/}
}
TY  - JOUR
AU  - Oeljeklaus, Karl
AU  - Zaffran, Dan
TI  - Steinness of bundles with fiber a Reinhardt bounded domain
JO  - Bulletin de la Société Mathématique de France
PY  - 2006
SP  - 451
EP  - 473
VL  - 134
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2518/
DO  - 10.24033/bsmf.2518
LA  - en
ID  - BSMF_2006__134_4_451_0
ER  - 
%0 Journal Article
%A Oeljeklaus, Karl
%A Zaffran, Dan
%T Steinness of bundles with fiber a Reinhardt bounded domain
%J Bulletin de la Société Mathématique de France
%D 2006
%P 451-473
%V 134
%N 4
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.2518/
%R 10.24033/bsmf.2518
%G en
%F BSMF_2006__134_4_451_0
Oeljeklaus, Karl; Zaffran, Dan. Steinness of bundles with fiber a Reinhardt bounded domain. Bulletin de la Société Mathématique de France, Volume 134 (2006) no. 4, pp. 451-473. doi : 10.24033/bsmf.2518. http://archive.numdam.org/articles/10.24033/bsmf.2518/

[1] G. Cœuré & J.-J. Lœb - « A counterexample to the Serre problem with a bounded domain of 2 as fiber », Ann. of Math. 122 (1985), p. 329-334. | MR | Zbl

[2] K. Diederich & J. Fornaess - « Pseudoconvex domains: bounded strictly plurisubharmonic exhaustion functions », Invent. Math. 39 (1977), p. 129-141. | MR | Zbl

[3] P. Heinzner - « Kompakte Transformationsgruppen Steinscher Räume (Compact transformation groups of Stein spaces) », Math. Ann. 285 (1989), p. 13-28. | MR | Zbl

[4] Y. Hellegouarch - Invitation to the mathematics of Fermat-Wiles, Academic Press, Inc., San Diego, CA, 2002. | MR | Zbl

[5] A. Hirschowitz - « Domaines de Stein et fonctions holomorphes bornées », Math. Ann. 213 (1975), p. 185-193. | MR | Zbl

[6] W. Kaup - « Reelle Transformationsgruppen und invariante Metriken auf komplexen Räume », Invent. Math. 3 (1967), p. 43-70. | MR | Zbl

[7] N. Mok - « Le problème de Serre pour les surfaces de Riemann », C. R. Acad. Sci. Paris Sér. A-B 290 (1980), p. A179-A180. | MR | Zbl

[8] R. Narasimhan - Several complex variables, Chicago Lectures in Math., University of Chicago Press, Chicago, IL, 1995. | MR | Zbl

[9] P. Pflug & W. Zwonek - « The Serre problem with Reinhardt fibers », Ann. Inst. Fourier 54 (2004), p. 129-146. | Numdam | MR | Zbl

[10] J.-P. Serre - « Quelques problèmes globaux relatifs aux variétés de Stein », Colloque sur les fonctions de plusieurs variables, Bruxelles, 1953, p. 57-68. | MR | Zbl

[11] S. Shimizu - « Automorphisms of bounded Reinhardt domains », Japan. J. Math. (N.S.) 15 (1989), p. 385-414. | MR | Zbl

[12] N. Sibony - « Fibrés holomorphes et métrique de Carathéodory », C. R. Acad. Sci. Paris Sér. A 279 (1974), p. 261-264. | MR | Zbl

[13] Y. T. Siu - « All plane domains are Banach-Stein », Manuscripta Math. 14 (1974), p. 101-105. | MR | Zbl

[14] -, « Holomorphic fiber bundles whose fibers are bounded Stein domains with zero first Betti number », Math. Ann. 219 (1976), p. 171-192. | MR | Zbl

[15] -, « Pseudoconvexity and the problem of Levi », Bull. Amer. Math. Soc. 84 (1978), p. 481-512. | MR | Zbl

[16] H. Skoda - « Fibrés holomorphes à base et à fibre de Stein », Invent. Math. 43 (1977), p. 97-107. | MR | Zbl

[17] J.-L. Stehlé - « Fonctions plurisousharmoniques et convexité holomorphe de certains fibrés analytiques », C. R. Acad. Sci. Paris Sér. A 279 (1974), p. 235-238. | MR | Zbl

[18] K. Stein - « Überlagerungen holomorph-vollständiger komplexer Räume », Arch. Math. 7 (1956), p. 354-361. | MR | Zbl

[19] R. Steinberg - Conjugacy classes in algebraic groups, Lecture Notes in Math., vol. 366, Springer-Verlag, Berlin-New York, 1974, notes by V.V.Deodhar. | MR | Zbl

[20] D. Zaffran - « Serre problem and Inoue-Hirzebruch surfaces », Math. Ann. 319 (2001), p. 395-420. | MR | Zbl

[21] W. Zwonek - « On hyperbolicity of pseudoconvex Reinhardt domains », Arch. Math. (Basel) 72 (1999), p. 304-314. | MR | Zbl

Cited by Sources: